Hi MJ and welcome back!
Although I am sorry it is due to returning anxiety. I know how disappointing this feels.
As Chutz mentioned, increases are typically needed to get the most out of your medication after a certain amount of time...and you had great longetivity at the .5, actually. It is also not unusual to need an increase in a previously therapeutic dose after a restart...so know that this is all normal.
You should start to feel better soon if you have been back on for 8 weeks now...but I wouldn't hesitate to take your rescue med if needed. I think if you do, you will wonder why you waited so long! Benzos are amazing at calming anxiety and stopping attacks, and have little side effects. The trade off is that they can be cause dependency, but I doubt this will be an issue for you...especially when taken only as needed and temporarily.
Remember to practice your coping skills daily as well for a well rounded anxiety management program...
...and post with us anytime you need support.
"Courage is not the abscence of fear, it is feeling afraid and doing it anyway!"
"Worrying does not empty tomorrow of its troubles...it empties today of its strength."
Corrie Ten Boom
Panic Syndrome recovery due to CBT